# SDR AALA201712059060

- Difficulty date: December 3, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug MD 83
- Aircraft serial: 53592
- Aircraft time: 54,067 hours, 26,650 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. REAR GALLEY SERVICE DOOR ESCAPE SLIDE DIFFICULT TO ARM. THERE IS RESISTANCE BETWEEN GIRT BAR AND SLIDE ACTUATION LANYARD. LANYARD IS NOT FULLY STOWED. REPLACED L2 SERVICE DOOR SLIDE PER AMM 25-62-00.
